# SDR GTIA2022032136328

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N672NK
- Make and model: Airbus A321-231
- Aircraft serial: 7522
- Aircraft time: 17,051 hours, 7,274 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Not Reported
- Condition: Not Reported
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"L1 & L2 DOOR ASST REG SERVICE-SERVICED L1 & L2 DOOR ASST IAW AMM 52-10-00
NK791
02/23

NK2643
02/23"
